# SDR CALA2014032400382

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,567 hours, 16,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A10074
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 907 BETWEEN STRINGERS 8R - 9R HAS CRACK AT FASTENER HOLE. COMPLETED REPAIR ON CABIN FRAME AT STATION 907 STRINGER 8R - 9R IAW ECRA 5310-06017.
